Facebook Pixel
EmpowHER Guest

is it implantation spotting or side effect of emergency contraceptive pill?

By Anonymous June 19, 2016 - 2:12pm
Rate This

hi ,I got my period on 26 May and on 6 June (close to ovulation period) me and my fiancé had protected sex. he pulled out prematurely and did not ejaculate. but the condom was broken.so to be safe I took an emergency contraceptive pill within 24 hrs. Almost 12 days later, almost a week before my period, I had blood discharge. its brownish than usual period blood , but it is very minimal. but enough to wear a pad. i have slight discomfort , but not as intense as I get during my period. So my question is , is it an early period . its almost 2 days and it hasn't stopped. I know that my period could be a week early and a week late and they could be abnormal as well. Is it because of hormonal imbalance due to the pill ? Help!! I'm freaking out!!

Add a Comment1 Comments


Hello and welcome to EmpowHer
The symptoms you are experience are not from pregnancy they are common side effects of emergency contraception. Common side effects can include:
--vaginal spotting/bleeding a few days later (not your regular period)
--tender breasts
--potential disrupted regular period

It is very unlikely that sperm entered your vagina because your boyfriend did not ejaculate. The EC will prevent any chance of pregnancy if sperm did enter your vagina.

June 19, 2016 - 7:12pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!